Fatemeh Baharifard

 

Welcome to my homepage!
I am a PhD candidate in the School of Computer Science at Institute for Research in Fundamental Sciences (IPM) under supervision of Dr. Zarrabi-Zadeh.


 

My current research interests include:

  • Computational Geometry
  • Approximation Algorithms
  • Geometric Spanner Networks
  • Geometric Routing Algorithms

Education :


 

  • M.Sc. in Computer Science, Shahid Beheshti University, 2009-2011.
    • Thesis: An introduction to Gegenbauer polynomials, rational and exponential Gegenbauer functions with their applications.
    • Advisor: Dr. Kourosh Parand
    • Ranked first among all M.Sc graduated students of Computer Science Department in 2011.
  • B.Sc. in Computer Science, Shahid Beheshti University, 2005-2009.
    • Ranked first among all B.Sc graduated students of Computer Science Department in 2009.

Publications :


 

  • K. Parand, M. Nikarya, J.A. Rad, F. Baharifard, "A new reliable numerical algorithm based on the first kind of Bessel functions to solve Prandtl-Blasius laminar viscous flow over a semi-infinite flat plate", Z. Naturforsch. A, 67:665-673, 2014.
  • K. Parand, M. Dehghan, F. Baharifard, "Solving a laminar boundary layer equation with the rational Gegenbauer functions",Applied Mathematical Modelling, 37(3):851–863, 2013.
  • K. Parand, F. Baharifard, F. Bayat Babolghani,"Comparison between rational Gegenbauer and modified generalized Laguerre functions collocation methods for solving the case of heat transfer equations arising in porous medium",International Journal of Industrial Mathematics, 4(2): 107-122, 2012.
  • K. Parand, Z. Delafkar, F. Baharifard, "Rational Chebyshev Tau method for solving natural convection of Darcian fluid about a vertical full cone embedded in porous media whit a prescribed wall temperature",World Academy of Science, Engineering and Technology, 80: 1009-1014, 2011.
  • A.R. Rezaei, F. Baharifard, K. Parand, "Quasilinearization–Barycentric approach for numerical investigation of the boundary value Fin problem", International Journal of Mathematical & Computer Sciences, 7(4): 188–195, 2011.

Contact :